On hypersurfaces of manifolds equipped with a hypercosymplectic 3-structure
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 297-308
Printed June 1, 2003
Yeong-Moo Song, Jeong-Sik Kim, Mukut Mani Tripathi
Sunchon National University, Sunchon National University, Lucknow University
Abstract : Hypersurfaces of a Riemannian manifold equipped with a hypercosymplectic 3-structure are studied. Integrability conditions for certain distributions on the hypersurface are investigated. Geometry of leaves of certain distribution are also studied.
Keywords : hypersurface and hypercosymplectic 3-structure
MSC numbers : 53C25, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd